# SDR UIEA2016120600967

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 87,069 hours, 15,001 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Condition: Unsecure
- Location: Ils
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT ILS FAILED,  RT ILS UNRELIABLE.  SECURED COAX CONNECTIONS IN NOSE GEAR AREA.  PERFORMED CMC GROUND TEST. ALL TESTS PASSED.
